# SDR CALA2017071702260

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 55,271 hours, 21,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Obstructed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM FOR F/CTL SLATS FAULT APPEARED AFTER TAKEOFF. EMERGENCY DECLARED.  FOUND FUEL DOOR CAUGHT IN BETWEEN SLAT NR 3 AND WING. REMOVED AND REPLACED RIGHT WING SLAT NR 3 IAW MM-27-84-65-000-001-A AND DOOR ASSY.
